Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the embedding of Birkhoff-Witt rings in quotient fields


Author: Dov Tamari
Journal: Proc. Amer. Math. Soc. 4 (1953), 197-202
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1953-0053920-5
MathSciNet review: 0053920
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [G] Birkhoff, Ann. of Math. vol. 38 (1937) p. 526.
  • [E] Witt, J. Reine Angew. Math. vol. 177 (1937) p. 152.
  • [O] Ore, Ann. of Math. vol. 32 (1931) p. 463.
  • [N] N. Jacobson, A note on Lie algebras of characteristic 𝑝, Amer. J. Math. 74 (1952), 357–359. MR 0047026, https://doi.org/10.2307/2372000
  • [C] W. Curtis, Bull. Amer. Math. Soc. vol. 58 (1952) p. 562.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0053920-5
Article copyright: © Copyright 1953 American Mathematical Society